# SDR TWAA0006106

- Difficulty date: March 1, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,  THE SUPPORT STRUCTURE IN SIDE OF RT WING FLAP OTBD IDLE HINGE WAS CRACKED AT INBD AND OTBD SIDE.  INSTALLED INBD AND OTBD RIBS PER DRAWING 5910134, SHEET 2 ZONE 18.  ---CLOSED---
